# SDR DALA2025091506769

- Difficulty date: September 9, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 119,871 hours, 17,726 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE ARMED IND LIGHT ON THE 1L F/A PANEL INOP. SLIDE ARMED LIGHT AT THE DOOR OK.   FLIGHT CREW PLACARD VALIDATION IS ACCOMPLISHED FA PANEL SLIDE ARMED LIGHT FOR 1L DOESN'T ILLUMINATE. (1190699)
